# SDR UHLA2012073000232

- Difficulty date: July 30, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 7,733 hours, 6,313 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Faulty
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 ARMING MECHANISM JAMMED.  FOUND L1 SLIDE TO BE AT FAULT, REPLACED L1 SLIDE IAW EMB 170 MM 25-65-0.
